# SDR ASAA0976008

- Difficulty date: June 22, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RSS 289 RIB VERTICAL SUPPORT ANGLE FOR COVE SEAL IS CRACKED ON FWD SIDE. REMOVED AND REPLACED VERTICAL SUPPORT ANGLE.
